# SDR GTIA2024010737740

- Difficulty date: January 5, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N942NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10328
- Aircraft time: 9,425 hours, 3,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA FROM INBOUND FLIGHT REPORTED SMELLING FUMES IN THE AFT GALLEY WHEN THEY LANDED-PERFORMED TSM 05-50-00-810-831-A. PERFORMED ENG RUN IAW AMM 71-00-00, COULD NOT DUPLICATE FUME EVENT AT THIS TIME A/C OK FOR CONTINUED SVC
